# SDR R61A201707050771

- Difficulty date: July 5, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 5,199 hours, 3,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1925
- Condition: Binding
- Location: L1 Door
- Part time: 5,199 hours, 3,398 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DISARMING L1 DOOR ON ARRIVAL,  FA COULD NOT MOVE DISARM LEVER. R & R L1 DOOR SLIDE IAW AMM 25-65-01.
